Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Brachial Entrapment Neuropathy

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
The Well Project

Peripheral Neuropathy and HIV/AIDS

Table of Contents What Is Peripheral Neuropathy? What Causes PN? Who Is at Risk of Developing PN? How Do You Know if You Have PN? PN Treatments AIMS for PN What Is Peripheral Neuropathy? Many people living with HIV (HIV+) develop problems that involve the nervoussystem. The nervous system controls thinking, movement, sensations, andfeelings. There are two parts of the nervous system: the brain and spinal cord(central...
Ask the Experts

Neuropathy or sciatic nerve?

Diagnosed 1994, CD4 currently 440, low 41 with PCP 2 years ago, suddenly extreme pain in left leg and somewhat in right-heel but definitely more left leg. Not really burning but just plain throbbing shooting pain. Talked with care provider and she...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
HIV or drug related neuropathy generally first involves the toes/feet and then moves upwards. Shooting pains from back down leg are more often due to some form of entrapment/compression neuropathy. Videx (ddI) is the HIV drug you are taking that... Read more »

neuropathy pain

Dr. Bob, I always enjoy reading your responses. You are a great spirit and wonderful person.I am positive now for 10 months. I am having much pain in feet and hands because of neuropathy according to the neurologist. I take combivir,...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
Hi,This forum is primarily focused on fatigue and anemia, so I won't be able to go into great detail, but let me try to steer you in the right direction.First off, we'll assume your diagnosis of neuropathy is correct, since you are seeing... Read more »

Anemia & Neuropathy

My current HIV regimen for the last three months includes: Tipranavir, Norvir, Kaletra, Combivir, Fuzeon & Foscarnet. I am also on triple anti fungal therapy for aspergilius in sinus. Ambisome, Cancidas(both IV) and voriconosol/Vfend oral. Over...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
Hello,Regarding neuropathy, there are several possibilities. "Pain the feet" can be associated with DSN (distal sensory neuropathy) or ATN (antiretroviral toxic neuropathy) among other conditions. The potential causes include HIV infection... Read more »

Confused about neuropathy and ARS

Dr. Bob,Hope this message finds you well. I am writing in hopes that you can provide some clarification/information regarding the presentation of PN in ARS/seroconversion. About 3-4 weeks post-encounter (unprotected with a woman of unknown status...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
Hello, Mr. Tingles.You do not have PN! PN stands for peripheral neuropathy. Peripheral by definition involves only the periphery and that means hands and feet. Your symptoms are "generalized (kind of all over my body)." Your symptoms are... Read more »
Connect With Others

Neuropathy?

Posted by Anonymous, 1 Reply
Is it possible to have hiv neuropathy (not the neuropathy produced by med but by hiv itself) soon after being infected, that its withing the first year of being infected? How likeky?

Read more »

Neuropathy?

Posted by Anonymous
Is it possible to have hiv neuropathy (not the neuropathy produced by med but by hiv itself) soon after being infected, that its withing the first year of being infected? How likeky?





Read more »

What is neuropathy pain?

Posted by bura, 3 Replies
Can someone describe what is neuropathy pain? Read more »

NEUROPATHY

Posted by Anonymous, 1 Reply
i am experiencing what i think is the beginnings of hiv neuropathy. in the mornings, i can see the blood fill my lower legs and standing becomes uncomfortable. standing anywhere for long periods of times becomes uncomfortable. my legs are weak. ... Read more »